# SDR QXEA2025021900045

- Difficulty date: January 29, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N624QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000657
- Aircraft time: 20,350 hours, 13,530 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH I/B SEAT TRACK HAS CORROSION BETWEEN FR19/20. REMOVED AND REPLACED THE RH CFII TO CFIII PLUG FLOOR BEAM SEAT TRACK AT FR 73 - 59. REF EMB SRM 51-40-40. SEE WIPS AND TASKS FOR WORK PERFORMED.
